# SDR C2XA04SH480

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 8,083 hours, 6,174 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CENTER FLOORBEAM WAS FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 53-21-10.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
